# SDR USAABB09005

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 32,228 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - FLT 1722  FLL TO CLT.  A BURNING ODOR WAS NOTED WITH THE NUMBER ONE FORWARD EQUIPMENT FAN SELECTED ON, ALONG WITH AN EICAS MESSAGE "FWD EQUIP SUPPLY FAN 1".  THE ODOR DISSIPATED WHEN THE FAN WAS CHANGED TO ALTERNATE.  MAINTENANCE REPLACED THE FORWARD NUMBER ONE EQUIPMENT SUPPLY FAN.  OPERATIONALLY CHECKS OK.
